MAUDE Adverse Event Report: FINSBURY ORTHOPAEDICS LIMITED PINN DP REVSN W/GRIPTION 64MM; HIP ACETABULAR CUP

FINSBURY ORTHOPAEDICS LIMITED PINN DP REVSN W/GRIPTION 64MM; HIP ACETABULAR CUP
Catalog Number 121717064
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Information (3190)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the acetabular cup at the bone to implant interface.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PINN DP REVSN W/GRIPTION 64MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
FINSBURY ORTHOPAEDICS LIMITED
13 mole business park, randall
leatherhead, surrey IN KT22 7BA
UK  KT22 7BA
MDR Report Key6948987
Report Number1818910-2017-26552
Device Sequence Number13639542
Product Code LPH
UDI-Device Identifier10603295009504
UDI-Public10603295009504
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121717064
Device Lot NumberCH3FY1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR